- Maximum Strength Tylenol® Nighttime Severe Cold & Flu
- With Cool Burst Sensation
- Relief so you can rest!
- Pain reliever, fever reducer, cough suppressant, antihistamine, and nasal decongestant
Contains 4 Medicines:
- Acetaminophen-Body Aches/Headache, Sore Throat/Fever
- Pseudoephedrine HCl- Nasal Congestion
- Doxylamine Succinate- Runny Nose/Sneezing
- Dextromethorphan HBr- Coughing
Does not contain alcohol.
Temporarily relieves: minor aches and pain, headaches, coughs nasal congestion, sore throat, runny nose, and sneezing. Temporarily reduces fever.
Do not take more then directed (see overdose warning)
Adults and Children 12 years of Age and Older: Take 2 tablespoons (tbsp) in dose cup provided every 6 hours as needed. Do not take more than 8 tablespoons in 24 hours.
Children under 12 years of Age: Do not use this adult product in children under 12 years of age. This will provide more than the recommended dose (overdose) and may cause liver damage.
Do not use if dose cup seal, neck band, or foil inner seal imprinted "Safety Seal®" is broken or missing.
Store between 20-25¡ë C (68-77¡ëF) See back label for lot number and expiration date.
Active Ingredients: Acetaminophen 1000mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 30 mg (Cough Suppressant), Doxylamine Succinate 12.5 mg (Antihistamine), Pseudoephedrine HCI 60 mg (Nasal Decongestant)
Inactive Ingredients: Citric Acid, FD&C Blue 1, Flavors, Polyethylene Glycol, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Carboxymethylcellulose, Sorbitol, Sucralose, Sucrose
Drug Interaction Precautions:
Do not use:
- If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions or Parkinson's disease), or for 2 weeks after stopping the MAOI drug.
- If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product. Or with any other product containing acetaminophen.
Alcohol Warning: If you drink 3 or more alcoholic beverages every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers Acetaminophen may cause liver damage.
Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Ask a Doctor Before Use If You Have: Heart Disease, Glaucoma, Diabetes, Thyroid Disease, Cough That Occurs With Too Much Phlegm (Mucus), High Blood Pressure, A Breathing Problem Such As Emphysema or Chronic Bronchitis, Trouble Urinating Due to An Enlarged Prostate Gland
Ask a Doctor or Pharmacist Before Use If You Are taking sedatives or tranquilizers.
When Using This Product:
- Do Not Exceed Recommended Dosage
- Avoid Alcoholic Drinks
- Alcohol, Sedatives and Tranquilizers May Increase Drowsiness
- Be Careful When Driving a Motor Vehicle or Operating Machinery
- Excitability may Occur, Especially in Children
Stop Use and Ask a Doctor If:
- New Symptoms Occur
- Redness or Swelling is Present
- Pain Gets Worse or Lasts for More Than 7 Days
- Fever Gets Worse or Lasts for More Than 3 Days
- You Get Nervous, Dizzy or Sleepless
- Cough Lasts More than 7 Days, Comes Back or Occurs With Fever, Rash or Headache That Lasts. These Could Be Signs of a Serious Condition.
If pregnant of breast-feeding, ask a health professional before use.
Keep out of reach of children.
Overdose Warning: Taking more than the recommended dose (overdose) could cause serious health problems. In case of overdose, get medical help or contact a Poison Control right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.